# SDR AALA20121010004

- Difficulty date: October 10, 2012
- Submitted: October 12, 2012
- Operation: Air carrier
- Aircraft: N366AA
- Make and model: Boeing 767323
- Aircraft serial: 25193
- Aircraft time: 88,907 hours, 13,902 cycles
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: B-Nut
- Condition: Loose
- Location: Oil System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

MIA - CREW REPORTED LEFT ENGINE OIL QUANTITY LOSS.  EMERGENCY DECLARED FLIGHT RETURNED MIA LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  FOUND B-NUT ON OIL PRESSURE LINE ON BOTTOM OF OIL PUMP LOOSE.  TIGHTENED B-NUT.  SYSTEM GROUND CHECK NORMAL OPERATION.
